# SDR CALA2018080601750

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ALONG THE RIVET HEADS AT THE FWD INNER VERTICAL RIB IN THE LT FWD EMERGENCY EXIT HATCH.   REMOVED AND REPLACED THE RIB IAW SRMS 51-42-1 1-001, AND 51-72-11-911-001.
